# SDR ASOA06279

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Engine: Ge CF343B1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SILL, AROUND THE NUT PLATE HOLE AT FS 529.00 AND 36 LBL, WAS FOUND TO BE CORRODED.  MRR WILL REMAIN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE C/A.  (K)
